Annales de l’Institut Henri Poincaré D


Full-Text PDF (654 KB) | Metadata | Table of Contents | AIHPD summary
Volume 4, Issue 2, 2017, pp. 213–244
DOI: 10.4171/AIHPD/39

Published online: 2017-05-23

The distance-dependent two-point function of quadrangulations: a new derivation by direct recursion

Emmanuel Guitter[1]

(1) CEA, Gif-sur-Yvette, France

We give a new derivation of the distance-dependent two-point function of planar quadrangulations by solving a new direct recursion relation for the associated slice generating functions. Our approach for both the derivation and the solution of this new recursion is in all points similar to that used recently by the author in the context of planar triangulations.

Keywords: Planar maps, quadrangulations, two-point function

Guitter Emmanuel: The distance-dependent two-point function of quadrangulations: a new derivation by direct recursion. Ann. Inst. Henri Poincaré Comb. Phys. Interact. 4 (2017), 213-244. doi: 10.4171/AIHPD/39